# SDR ASAA2017041920484

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 39,246 hours, 11,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL CHECK. LIGHT IS RESETTABLE. ACFT GROUNDED.  PERFORMED FIM 21-62, TASK 801. NO FAULTS FOUND. NO PACK LIGHT ON RECALL.
